# SDR DXTA2022081567970

- Difficulty date: August 15, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800126
- Aircraft time: 13,439 hours, 8,902 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Water Separator
- Condition: Odor
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR: UPON STARTING THE APU AND THE BLEEDS THERE WAS A SMELL OF OIL IN THE AIR//CORRECTIVE ACTION// COMPLETED BORESCOPE INSP OF APU IAW TC-C68-49-1001 AND PROVIDED PHOTOS TO CUSTOMER. NDN. COMPLETED ECS DUT BURN OUT RUN IAW TC-680-21-120905M NDN. R/R COALESCER SOCK FROM WATER SEPERATOR IAW CE-680 AMM 21-21-03 NDN. C/W LEAK CHECK OF WATER SEPERATOR AND CONFIRMED NO SMELL OF OIL IN CABIN OR COCKPIT NDN.
